# SDR AALA201811089010

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 79,929 hours, 9,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Access Panel
- Condition: Damaged
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR PANEL ELECTRONICS BAY ACCESS PANEL WAS SOFT.  REPLACED THE  ACCESS PANEL IAW AMM 52-53-01.
